Translator Disclaimer
2015 On Banach spaces with the approximate hyperplane series property
Yun Sung Choi, Sun Kwang Kim, Han Ju Lee, Miguel Martin
Banach J. Math. Anal. 9(4): 243-258 (2015). DOI: 10.15352/bjma/09-4-13

Abstract

We present a sufficient condition for a Banach space to have the approximate hyperplane series property (AHSP) which actually covers all known examples. We use this property to get a stability result to vector-valued spaces of integrable functions. On the other hand, the study of a possible Bishop--Phelps--Bollobás version of a classical result of V. Zizler leads to a new characterization of the AHSP for dual spaces in terms of $w^*$-continuous operators and other related results.

Citation

Download Citation

Yun Sung Choi. Sun Kwang Kim. Han Ju Lee. Miguel Martin. "On Banach spaces with the approximate hyperplane series property." Banach J. Math. Anal. 9 (4) 243 - 258, 2015. https://doi.org/10.15352/bjma/09-4-13

Information

Published: 2015
First available in Project Euclid: 17 April 2015

zbMATH: 1323.46002
MathSciNet: MR3336892
Digital Object Identifier: 10.15352/bjma/09-4-13

Subjects:
Primary: 46B20
Secondary: 46B04, 46B22

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.9 • No. 4 • 2015
Back to Top